U.S. doctors online nowAsk doctors free
Palmdale, CA
A 21-year-old female asked:

I just finished my period 9 days ago, me and my husband had unprotected sex and had to take emergency contraception now i have red spotting?

1 doctor answer1 doctor weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Abnormal bleeding: It is normal and to be expected that you would have abnormal/irregular bleeding after using emergency contraception. If this weren't happening you would need to be concerned. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.